| Model Number |
04.01.0129 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
10/11/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022 on lot 182673: (b)(4) items manufactured and released on (b)(6) 2018.Expiration date: 2023-07-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 1 year 9 months after the primary, the patient came in reporting instability due to a loose glenoid and the cause is unknown.The surgeon converted the patient from an anatomic shoulder to reverse shoulder and the surgery was completed successfully.